# SDR SWAA2021082781465

- Difficulty date: March 22, 2020
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 48,368 hours, 28,788 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Retainer
- Condition: Chafed
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING TRAILING EDGE PANEL 551GB BULB SEAL RETAINING BRACKET CHAFFED AND WORN. / REMOVED AND REPLACED L/H WING T/E PANEL 551GB BULB SEAL RETAINING BRACKET REF SOPM 20-50-01.
